# SDR DALA2017021501284

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR UPPER CROWN FRAME AT STA-720 BETWEEN STR 1R AND STR 2R HAS BEEN GRINDED ON AFT FACE OF FRAME. CUT OUT DAMAGED AREA OF FRAME AND INSTALLED REPAIR PARTS IAW SRM 53-00- 07 REPAIR 1. CATEGORY B REPAIR WITH ADDITIONAL INSPECTIONS REQUIRED.
